# SDR AALA980529

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46996
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LEFT INBOARD LAV SUPPORT 'HOCKEY STICK' HAS CORROSION AROUND AFT MOUNT HOLE.  REPLACED LEFT INBOARD LAV SUPPORT PER AARD 51-10-00 PAGE 1.  (M)
